# SDR CALA0001383

- Difficulty date: September 3, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal  Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT UPPER HORIZONTAL STABILIZER BANANA FAIRING ON FORWARD END.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 2, 55-10-0, FIGURE 7, AND 51-30-02.
